# SDR SWIA202265389

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 41,384 hours, 37,292 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D: FLAP FAIL CAUTION FLAPS STUCK AT 8 OUT OF RNO ON FLAP RETRACT / C: MCI / CAT: "A" DUE IN 10 FC FROM TAC 37285 (DUE AT TAC 37295) / FLAP FAIL CAUTION FLAPS STUCK AT 8 OUT OF RNO ON FLAP RETRACT    (FLIGHT 5998 - FILED CLOSED)    APR 18, 2022  STATION: SFO--RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 MCI CREATEDFOR FULL AD COMPLIANCE BY MCC
